# SDR A6WA201040972

- Difficulty date: December 22, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR L/E HAS CHAFING DAMAGE IN 2 PLACES.  REPAIRED CHAFE DAMAGE ON RT MLG DOOR L/E IAW REO 601R-52-82-297.
